| Model Number |
8888266122E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.
Event or Problem Description
The customer reported the arv broke when trying to remove it when ordered for the ng to drain after being clamped.Per additional information provided on 17nov2025, the ng was clamped and the white part of the arv was in the suction lumen, upon attempt to remove it to reattach to suction, it broke at the white part of the arv.
Additional Manufacturer Narrative
One device was received for investigation.The device was inspected, and the reported condition was observed.The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the reported condition.Based on all available information a definitive root cause could not be determined at this time.A corrective and preventative action has been opened to further investigate and address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.